How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr .Saeed ahmed Your Own Question
Dr .Saeed ahmed
Dr .Saeed ahmed, Doctor
Category: Cardiology
Satisfied Customers: 4403
Experience:  MBBS/FCPS/MRCP U.K(R), Senior Registrar Cardiology
16248889
Type Your Cardiology Question Here...
Dr .Saeed ahmed is online now
A new question is answered every 9 seconds

Can Benadryl cause a panic attack?

Customer Question

Can Benadryl cause a panic attack?
Submitted: 8 months ago.
Category: Cardiology
Expert:  Dr .Saeed ahmed replied 8 months ago.

Yes it can cause such effects,